# SDR SIMA20120326013

- Difficulty date: March 26, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 29,222 hours, 26,885 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0201A928
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2795,  THE CREW REPORTED THAT WHILE ON DESCENT THE CAPTAIN’S PFD WENT OUT HAD A LIGHT BURNING ODOR, THEN WENT AWAY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  INTERNAL COOLING FAN IN CAPT'S PFD BURNED OUT MAKING PFD OVERHEAT, THEN SHUT OFF.   REMOVED AND REPLACED  CAPTAINS SERVICEABLE MULT FUNCTION DISPLAY UNIT IAW EMB AMM 34-22-01.THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
